# SDR UALA2013062504395

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,403 hours, 27,119 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHTING CLEAR COVER DISLODGED AT 2L.   INSTALLED CLEAR COVER ON EMERGENCY PATH LIGHTING AT 2L.
